# SDR FDEA202507251333

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 47,328 hours, 20,245 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777100000800
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #3 SPOILER CENTER O/B HINGE ARM O/B SIDE SKIN FOUND DELAMINATION. SIZE:   50MM*15MM, DEPTH: 1.80MM COMPLIED WITH EA 6-5750-T0384249 REPAIRED RH WING #3 SPOILER CENTER O/B HINGE ARM O/B   SIDE DELAMINATED SKIN. TITLE: WING - FLIGHT SURFACES - RH #3 SPOILER CENTER HINGE ARM   AREA DELAMINATION. THIS IS A CAT A REPAIR.  MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI   57509594 FOR WORK DETAILS.
